Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 12, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 19, 2007, 3:17 PM MST for 5 counties in Arizona. It took effect at Apr 20, 2007, 11:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2007, 3:17 PM MST (22:17 UTC)
- In effect from
- Apr 20, 2007, 11:00 AM MST
- Expired
- Apr 20, 2007, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2811 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 192217 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 317 PM MST THU APR 19 2007 AZZ004>018-037>040-200600- /O.NEW.KFGZ.WI.Y.0012.070420T1800Z-070421T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 317 PM MST THU APR 19 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY. BY LATE MORNING FRIDAY...SOUTH TO SOUTHWEST WINDS WILL BECOME SUSTAINED AT 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH ACROSS NORTHERN ARIZONA. AREAS OF BLOWING DIRT MAY DEVELOP. THESE WINDS ARE ASSOCIATED WITH A PACIFIC STORM SYSTEM THAT WILL ENTER THE STATE LATE IN THE DAY. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$ 41
4 follow-up statements
000 WWUS75 KFGZ 200959 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 259 AM MST FRI APR 20 2007 AZZ004>008-018-037-038-201100- /O.CAN.KFGZ.WI.Y.0012.070420T1800Z-070421T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...PAYSON...STRAWBERRY...YOUNG... COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 259 AM MST FRI APR 20 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY FOR SOME PORTIONS OF NORTHERN ARIZONA. INCREASING CLOUDS WILL INHIBIT DAYTIME HEATING AND TRANSPORT OF STRONGER WINDS TO THE SURFACE OVER THE NORTHWEST CORNER OF ARIZONA. AS A RESULT...WINDS ARE EXPECTED TO REMAIN BELOW WIND ADVISORY CRITERIA. $$ AZZ009>017-039-040-201800- /O.CON.KFGZ.WI.Y.0012.070420T1800Z-070421T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 259 AM MST FRI APR 20 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. BY LATE MORNING...SOUTH TO SOUTHWEST WINDS WILL BECOME SUSTAINED AT 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ACROSS NORTHEAST ARIZONA. AREAS OF BLOWING SAND AND DUST WITH REDUCED VISIBILITY MAY DEVELOP. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY LOOSE BELONGINGS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$
000 WWUS75 KFGZ 201659 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 959 AM MST FRI APR 20 2007 AZZ009>017-039-040-210100- /O.CON.KFGZ.WI.Y.0012.070420T1800Z-070421T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 959 AM MST FRI APR 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. BY LATE MORNING...SOUTH TO SOUTHWEST WINDS WILL BECOME SUSTAINED AT 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ACROSS NORTHEAST ARIZONA FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD. AREAS OF BLOWING SAND AND DUST WITH REDUCED VISIBILITY MAY DEVELOP...ESPECIALLY ALONG INTERSTATE 40 EAST OF FLAGSTAFF AND ELSEWHERE IN THE LITTLE COLORADO RIVER VALLEY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 202149 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 249 PM MST FRI APR 20 2007 AZZ009>011-015-039-202300- /O.CAN.KFGZ.WI.Y.0012.000000T0000Z-070421T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- BLACK MESA AREA- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... FLAGSTAFF...WILLIAMS...MUNDS PARK...NAVAJO N.M. 249 PM MST FRI APR 20 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WINDS ACROSS THE ADVISORY AREA WERE SLIGHTLY WEAKER THAN EXPECTED TODAY...THEREFORE THE ADVISORY HAS BEEN CANCELLED. SOME PEAK WIND GUSTS MEASURED TODAY INCLUDE: FLAGSTAFF.....37 MPH. DONEY PARK....33 MPH. RED MESA......35 MPH. WINDOW ROCK...33 MPH. $$ AZZ012>014-016-017-040-210200- /O.CON.KFGZ.WI.Y.0012.000000T0000Z-070421T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 249 PM MST FRI APR 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE ACROSS THE EASTERN MOGOLLON RIM...WHITE MOUNTAINS... AND LITTLE COLORADO RIVER VALLEY THIS AFTERNOON AND EVENING THEN TAPER OFF OVERNIGHT. AREAS OF BLOWING SAND AND DUST CAN BE EXPECTED ALONG INTERSTATE 40 EAST OF FLAGSTAFF AND ELSEWHERE IN THE LITTLE COLORADO RIVER VALLEY. SOME PEAK WIND GUSTS MEASURED SO FAR TODAY INCLUDE: HEBER.........41 MPH. SHOW LOW......47 MPH. SAINT JOHNS...38 MPH. WINSLOW.......38 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 210157 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 657 PM MST FRI APR 20 2007 ...WINDS DECREASING ACROSS NORTHERN ARIZONA... .THE STRONG WINDS HAVE DECREASED ACROSS NORTHERN ARIZONA THIS EVENING. AS OF 6 PM MST...SOME PEAK WINDS AT AREA AIRPORTS INCLUDED: SHOW LOW........47 MPH WINSLOW.........44 MPH SAINT JOHNS.....38 MPH WINDOW ROCK.....36 MPH OTHER AUTOMATED AND SPOTTER REPORTED WINDS INCLUDED: LIMESTONE CANYON.....51 MPH ALPINE...............39 MPH HEBER................41 MPH AZZ012>014-016-017-040-210300- /O.EXP.KFGZ.WI.Y.0012.000000T0000Z-070421T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 657 PM MST FRI APR 20 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WINDS WILL CONTINUE TO DECREASE BELOW ADVISORY CRITERIA THIS EVENING...THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 19, 2:45 PM MST, 32 minutes earlier.
Area forecast discussion, Apr 19, 2:45 PM MST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
245 PM MST THU APR 19 2007
.SYNOPSIS...FAIR WEATHER IS EXPECTED TONIGHT. ON FRIDAY...STRONG
SOUTH TO SOUTHWEST WINDS WILL BLOW AHEAD OF A PACIFIC STORM SYSTEM.
THIS SYSTEM WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY
NIGHT AND SATURDAY. FAIR WEATHER IS EXPECTED SUNDAY THEN UNSETTLED
CONDITIONS WILL RETURN SUNDAY NIGHT THROUGH TUESDAY.
&&
.DISCUSSION...
FOR TONIGHT...FAIR WEATHER IS EXPECTED WITH INCREASING HIGH CLOUDS
FROM WEST TO EAST AFTER MID EVENING.
FRIDAY...ANOTHER TROUGH FROM THE PACIFIC WILL APPROACH ARIZONA
FRIDAY AND MOVE QUICKLY ACROSS THE STATE SATURDAY. THE MAIN IMPACT
ON FRIDAY WILL BE STRONG DAYTIME WINDS.CROSS SECTIONS SHOW AFTERNOON
MIXING INTO THE 45 TO 50 KT LAYER AROUND 600 MB. WE WILL ISSUE A
WIND ADVISORY VALID FRIDAY 11 AM TO 7 PM FOR ALL OF NRN AZ.
WE WILL ALSO CONTINUE THE FIRE WEATHER WATCH VALID FRIDAY. PROGS
SHOW MOISTURE DEEPENING DURING THE AFTERNOON AND WE WILL KEEP THE
SLIGHT CHANCE OF SHOWERS GOING FOR AREAS WEST OF A LINE FROM JACOB
LAKE TO FLAGSTAFF TO PRESCOTT.
FRIDAY NIGHT THROUGH MID DAY SATURDAY...LOOKS TO BE THE PERIOD WITH
THE BEST CHANCE OF MEASURABLE PRECIP. THIS DUE TO INCREASING
MOISTURE AND INSTABILITY AS THE CENTER OF THE LOW TRACKS WEST TO
EAST THROUGH CENTRAL ARIZONA. WE HAVE ADDED A SLIGHT CHANCE OF
THUNDERSTORMS FOR SATURDAY. THIS IS A FAST MOVING SYSTEM AND THE
CHANCES FOR PRECIP SHOULD END FROM NORTHWEST TO SOUTHEAST DURING THE
AFTERNOON.
SATURDAY NIGHT AND SUNDAY...DRY WEATHER IS EXPECTED SATURDAY NIGHT
AS A RIDGE OF HIGH PRESSURE MOVES ACROSS OUR STATE. ON
SUNDAY...SOUTHWEST FLOW ALOFT RETURNS HERE AS YET ANOTHER PACIFIC
STORM SYSTEM MOVES INTO CALIFORNIA.
SUNDAY NIGHT THROUGH TUESDAY...THE BEST WAY TO SAY IT IS UNSETTLED
AND SHOWERY AS THE ABV MENTIONED LOW PRESSURE SYSTEM MOVES SLOWLY
ACROSS AZ.
WED AND THURSDAY...NORTHWEST FLOW ALOFT IS SHOWN OVER AZ. WE DID
LEAVE A SLIGHT CHANCE OF SHOWERS ALONG THE AZ.NM BORDER
WEDS...OTHERWISE IT LOOKS DRY WITH A WARMING TREND.
DL
&&
.AVIATION...FOR THE 00Z PACKAGE...TAFS AND TWEB ADEQUATELY CONVEY
EXPECTED WEATHER. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.
&&
.FGZ WATCHES/WARNINGS/ADVISORIES...
...WIND ADVISORY FRIDAY 11 AM MST TO 7 PM MST FOR AZ ZONES
004>018-037>040...
...FIRE WEATHER WATCH ON FRIDAY FROM 10 AM UNTIL 8 PM MST
FOR ELEVATIONS BELOW 6500 FT AZ FIRE WX ZONES 104 THRU 118
AND 137 THRU 140.
&&Hazardous weather outlook, Apr 19, 10:00 AM MST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1000 AM MST THU APR 19 2007 AZZ004>018-037>040-200700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 1000 AM MST THU APR 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FOR FRIDAY...AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. A WIND ADVISORY MAY NEED TO BE ISSUED. OTHERWISE...EXPECT BREEZY AND UNSETTLED CONDITIONS FROM SATURDAY INTO THE EARLY PART OF NEXT WEEK.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 6:30 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.